# SDR FDEA2019021100322

- Difficulty date: February 10, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Cracked
- Location: Bs 1789
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT / CABIN SEAT TRACK AT STATION 1789 , X = 8 ( LEFT HAND )   FOUND CRACK ON SEAT TRACK FLANGE AREA CABIIN-CRACKED SEAT TRACK AT STATION 1786 X=  8 REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 1711 TO STATION 1831 X= 8 AS PER SRM 53-00-52-2R FIGURE   201 REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
